# SDR GTIA2020061935208

- Difficulty date: June 19, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 20,391 hours, 9,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED R2 DOOR ASSIST IAW AMM 52-10-00
